# SDR 05FDEA02462

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STA 712 TO 724 STR 22L AND 23L  IS A MAJOR REPAIR IAW SRM 53-30-3 FIG 1.
